# SDR UALA2010020100392

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 43,481 hours, 5,223 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Saturated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP: SEATS 45-53L, DOOR 4L FWD LIGHT, DOOR 4R AFT, AFT GALLEY FWD AND LT LOWER WALL. COMMON PROBLEM.  REMOVED A LOT OF WATER FROM UNDER FLOOR MAT COVERING FEEDER CABLE. CHECKS OK.
